Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes back and leg pain?

Bad a misdiagnosis, many cortisone injections, then wound up with the rep who gave the surgeon the knee, gave him the wrong, DEFECTIVE, RECALLED KNEE TO USE. Dr would never acknowledge anything wrong. Horrible pain, leg, back since that surgery 2/12 , after found out knee was defective, new dr dud revision. Horrible pain 1year later.has arthroscopic, did nothing to help. Much dilaudid for 3 years. Becoming immune to them. Ready to give up. Ruined my life. Sick every morning, pain, horrible pain upon awakenin, back, leg. Seems narcotics of spinal cord stimulator all that s left. Leg like carrying tree stump. No strength. Now other knee starting after so much pressure on it for 3 years
Mon, 30 Sep 2019
Report Abuse
Question is related to
Drug/Medication ,  
Treatment/Therapy
Medical Procedures ,  
Addiction Medicine Specialist 's  Response
Hi,

Cannot say in your particular case, but generally, there is the fundamental problem---knee and orthopedic issues which would require new surgery and that is a big problem and the management of the pain.

There's rather a lot of options for pain. One would be more drugs, but another would actually be less drugs. Besides getting used to them, narcotics also change the perception of pain. Every system in the body re calibrates.

So, if you are out in the sun, you temporarily lose light sensitivity. With a lot of opiates, pain changes and blocking these systems with Suboxone would have a change in pain sensation and also be a safe way to take a narcotic.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Matt Wachsman, Addiction Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... My question is I gave had a total of four vack surgeries I am still...

Recent questions on  Cortisone

doctor1 MD

car accident. Cortisone shots left shoulder. Pain in left hip and back of neck with pressure on behind ears. Numbness in arms and legs on the...

doctor1 MD

Bad a misdiagnosis, many cortisone injections, then wound up with the rep who gave the surgeon the knee, gave him the wrong, DEFECTIVE, RECALLED...

doctor1 MD

i have been haveing pain in my right arm and hand and the veins on the top of my hand are bulging. the tip of my ponter finger is also numb and...

doctor1 MD

my mom had bilateral cortisone/novocaine shoulder injections April 17 for osteoarthritis. Not taking any other medications regularly, but April 20,...

doctor1 MD

Hi For the past week or so my fingers, in between my thumb it’s red and my next finger it’s red on the side and my middle finger its red on the...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the...